# SDR QXEA2015091200478

- Difficulty date: September 12, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 20,898 hours, 22,136 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORT AT 10 KTS.  ROLL SPOILER EXTENDED NORMALLY PRIOR TAKEOFF.  UPON ADANCING THROTTLES, COINCIDENT WITH SPOILER RETRACTION, THE NR 1 HYD ISO VALVE" AND " ROLL SPOILER INBD HYD" CAUTION LIGHTS MOMENTARLY ILLUMINATED AND THEN WENT OUT WHEN THROTTLES BROUGHT TO DISC.  UPON TAXING CLEAR RUNWAY AND RETURING FLIGHT/TAXI TO "TAXI" THE SAME SEQUENCE OF CAUTION LIGHT ILLUMINATED OCCURED.  ALSO, NOTICE LT INBD ROLL SPOILER LAGGING OTHER SIGNIFICANTLY ON PFCS.  PRESSURIZED & OPERATED NR 1 HYD SYS IAW AMM 29-00-00-863-801. NO CAUTION LIGHTS APPEARED.  OPS CHECK THE ROLL SPOILER SYS IAW AMM 27-61-00-710-801.  OPS CHK GOOD. AS PRECAUTION R & R NR 1 HYD ISOLATION VALVE IAW AMM 29-11-11-000-801 & 29-11-11-400-801, STEP 1-3 & 4 B 1-9.  COMPLETED THE REMAINING STEPS OF THE AMM TASK 29-11-11-400-801.  NO LEAKS NOTED.  OPS TEST GOOD.  PANELS 262AT AND 263CL ARE RE-INSTALLED AND SEALANT APPLICATION APPLIED.  COULD NOT DUPLICATE. NO PARTS REPLACED.
